# SDR 04FDEA001105

- Difficulty date: April 26, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-200
- Aircraft serial: 22928
- Aircraft time: 28,924 hours, 16,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 60822324
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT CARGO TRACK HAS CORROSION, GOUGED SCALLOPS AND DRILL STARTS AT FS 1050-1140 LBL 45.  REMOVED AND REPLACED CARGO TRACK STA 1050-1140 LBL 45 IAW SRM 53-10-5 AND 51-30-2.
